Love yourself Retreat offers you support if you have the need to make a deep change in your life or in your mind, body, and soul. You will be held by an amazing team of international therapists and healers who will provide a lot of personal guidance. Through a combination of bodywork, rituals, workshops, nutrition tools, and a simply delicious detox program, we will help you shift and make room for beautiful changes and soul rejuvenation.

We invite you to experience the intrigue and the magic of loving yourself while attending: yoga classes, transformative workshops, sacred fire ceremonies, energy clearings, therapies, massages and a symposium of events that will clear the mind from emotional obstructions and make way for greater abundance and joy.

The daily offerings of freshly made plant-based delicacies will cleanse the body while tantalizing the taste buds.

We will follow our hearts and the energy of the nature surrounding us as we are called to rekindle our intimate relationship with ourselves.

  • Date: 8th-15th Feb or 8t– 22th 2019
  • Place: Puerto Escondido, Mexico
  • Rate starting $ 2 950 (more details please see below)

OUR TEAM

Meet our international team of experts who will guide you and help you love yourself!

PLANT-BASED CHEF ALEX CHEBLAL

Originally from Ferney-Voltaire, on the French/Swiss border, Alex honed his craft apprenticing with renowned master chefs in France, Switzerland, the USA and Japan. Inspired by these international flavors and superior training, Alex prepares the highest quality gourmet vegan food informed by Functional Medicine, Integrative, Holistic practitioners, and local, organic farmer partners.

Yoga Teacher Sophie Sheppard

Originally from London, Sophie has 15 years experience across a range of yoga disciplines. Having completed Yoga Alliance 200hrs RYT, 50hrs Ayengar & 50hrs Yin Yoga teaching training she draws on her experience, combining elements from each style and beginners to advanced students get her complete attention & assistance throughout asana (posture), pranyama (breathing) & meditation.

Integrative Health Doctor Tina Discepola MD

In her 20+ years as a physician, functional medical doctor, and acupuncturist Tina has found that the most effective way to facilitate long-term health for her patients is through three key wellness pillars. Her approach leverages the insight of science along with the ancient wisdom of alternative therapies so that true healing and transformation can occur.

Structural Massage Therapist Marianne Fuchs

With 30 years experience and always traveling with or working privately in homes with clients in New York City, the Hamptons, Miami, Palm Beach, Los Angeles and Aspen, Marianna specializes in deep tissue, structural work (repair) S.E.T, and Swedish modalities.

Wellness Coach Prerana Shah

Born and raised in the spiritual land of Nepal, Prerana Shah has been a certified Hatha Yoga instructor and Reiki healer for last 12 years winning the Derrick Brockie Award of Excellence as Wellness coach from Hippocrates Health Institute in Florida, USA. As a brain tumor survivor, she shares her knowledge for a better lifestyle and has been a wellness coach to 100’s of people in Nepal & USA. Her workshops are fun and informative. She believes in simplifying things and finding the root cause to heal oneself.

Paul Armstrong Personal Trainer

With a mission in life is to help people live beautiful, healthy, and fulfilling lives, Paul Armstrong from UK is a passionate trainer who has been certified in hatha Yoga and is a compassionate Life coach since 2008. He is also a certified personal trainer and sports massage therapist and Hippocrates health educator. As a neuro Linguistic Practitioner and who has extensively studied, myofascial stretching, bikram yoga, Ayurveda, transcendental meditation, Alexander Technique, his vast knowledge in health and wellness brings in the uniqueness in the wellness workshops and coaching.

Puerto Escondido Concierge & Accommodations Host Brett Radmin

After living in NYC and the Hamptons, Brett’s family discovered paradise on the Pacific Ocean in Oaxaca Mexico. Since building a home in 2000 and starting a real estate business, they have cornered the property market and are experts on everything that Puerto Escondido and the surrounding areas have to offer.

PROGRAM

TAKE A LOOK ON OUR INTEGRATED WELLNESS PROGRAM THAT WILL HELP YOU TO REDISCOVER THE BEST VERSION OF YOU AND love YOURSELF!
 

DAY 1, FRIDAY, February 8, 2019

  • Traveling day
  • 19:00 Meet and greet
  • 20:00 Dinner

DAY 2, SATURDAY, February 9, 2019 

  • 08:00 – 9:30 Energizing morning yoga practice – 90 minutes
  • 09:30 – 10:30 Refreshing Plant-based Breakfast & Detox Juices
  • 11:00 – 12:30 Welcome Workshop-Dr. Tina
  • 13:00 – 14:00 Lunch – Freshly prepared Vegan Meal
  • 14:00 – 15:30 Hot tub and relaxing time- Optional Therapies & Massages
  • 16:00 – 16:30 Healthy recovery snack and fresh juice / green smoothie
  • 16:30 – 18:00  Short walk on the beach -Ceremony of Release
  • 18:00 – 19:00 Dinner – Chef’s selection of plant based delicacies
  • 20:00 – 21:00 Soothing Restorative yoga – 60 minutes
  • More Optional Evening Therapies & Massages

DAY 3, SUNDAY, February 10, 2019

  • 07:30 – 10:30 Energizing morning yoga – 45 minutes
  • 11:00 – 12:00 Refreshing Vegan Breakfast & Detox Juices
  • 12:15 – 13:45 – Workshop-Back to basic with Prerana Shah
  • 14:00 – 15:00 – Lunch – Freshly prepared plant-based Meal
  • 15:30 – 16:30 – Workshop-Love your Gut Dr. Tina
  • 17:00 – 18:00 – Free time and Optional Therapies & Massages
  • 18:00 – 19:00 – Dinner – Chef’s selection of plant based delicacies
  • 20:00 – 20:45 Soothing Restorative yoga – 45 minutes
  • More Optional Evening Therapies & Massages

DAY 4, MONDAY, February 11, 2019 

  • 07:00 – 9:15 Yoga
  • 09:15 – 10:15 Refreshing Vegan Breakfast & Detox Juices
  • 10:30 – 12:30 Heart Chakra Opening with Sophie
  • 13:00 – 14:00 Lunch – Freshly prepared plant-based Meal
  • 14:30 – 16:00 – Workshop – Vibrational Energies and the Earth, Love and Light, Opening Pathways for Love, Happiness, Health and Success with Prerana Shah
  • 16:30- 18:00 Free Time and Optional Therapies and Massages
  • 18:00 – onward  – Bioluminescence trip to Laguna Manialtepec; dinner out
  • More Optional Evening Therapies & Massages

DAY 5, TUEDAY, February 12, 2019 

  • 06:30- 8:00 Sunrise Energizing morning yoga – 90 minutes
  • 08:30 – 9:30 Refreshing Vegan Breakfast & Detox Juices
  • 10:00 – 12:00 Free time and Optional Therapies & Massages
  • 12:30 – 13:30 Lunch – Freshly prepared Vegan Meal
  • 14:00 – 16:00 – Workshop –Know your true potential with Paul Armstrong
  • 16:00 – 17:00 – Free Time and Optional Therapies/Massage
  • 17:00 – 18:00 Workshop –  Structural importance with Marianne Fuchs
  • 18:30 – 19:30 – Dinner – Chef’s selection of vegan delicacies
  • 20:00 – 21:00 Soothing Restorative: yoga – 45 minutes
  • More Optional Evening Therapies & Massages
DAY 6, WEDNESDAY, February 13, 2019

  • 07:30 – 9:00 Breakfast
  • 09:30 – 12:30 Trip to Playa Carrizalillo
  • 12:30 – 13:30 – Lunch- Freshly prepared Vegan Meal
  • 14:00 – 15:00 Workshop- Wellness Q&A with Dr. Tina
  • 15:00 – 17:00 Free Time – Optional Therapies/Massage
  • 17:00 -19:00 – Dinner – Chef’s selection of vegan delicacies
  • 19:30 – 20:30 – Fire Ceremony
  • 21:00 -21:30 Soothing Restorative yoga 30 minutes
  • More Optional Evening Therapies & Massages

DAY 7, THURSDAY, February 14, 2019

  • 07:00  Morning Yoga
  • 09:00 Breakfast
  • 9: 30 -12: 30 Healing Circle
  • 12: 30- 13 :30 Lunch
  • 14: 00-15: 00 Workshop- Wellness Q&A with Dr. Tina
  • 15:00 – 17:00 Free Time – Optional Therapies/Massage
  • 17:00 -19:00 – Boat trip to see dolphins & dinner out
  • More Optional Evening Therapies & Massages

DAY 8, FRIDAY, February 15

  • 07:00  Morning Yoga
  • 09:00 Breakfast
  • Closing ceremony
  • Cjeck out by noon

 

ONE TO ONE SESSIONS (available for additional cost)

  • Integrative medical counseling (Dr. Tina Discepola)
  • Plant-based lifestyle coaching (Chef Alex)
  • Lifestyle and wellness coaching (Prerana Shah )
  • Life coaching and Personal training (Paul Armstrong)
  • Structural Massage (Marianna Fuchs)
  • Personal Yoga Classes (Sophie Sheppard)
  • Energy healing (Prerana Shah)

ACCOMODATION

Our gouges, luxurious, relaxing oceanfront space are waiting for you

Casa Emily • 6 BR Oceanfront Home

Unique luxury oceanfront villa built in a mexican style with luxurious landscaping, open air living room connected to the terrace and infinity overflow pool. The large dining room table seats up to 16 guests, plus a TV media room / office. The staff of 6 Includes a chef, butler and daily maid service.

  • 2 air conditioned oceanfront master suites
  • 4 guest suites with 2 king beds, private bathrooms & A/C
  • One full acre with private beach
DeLeah • 6BR Oceanfront Villa 

2 oceanfront master bedrooms each with 1 king and 1 single bed and private indoor/outdoor bathrooms plus 3 private guest bungalows – each of which have 2 queen size beds and one private bungalow with 1 king bed accommo- dating up to 18 guests. The media and game room has a large flat screen TV with satelitte, DVD and stereo. Included with rentals is a chef, butler, and daily maid servic

ACCOMODATION OPTION:

  • Luxury Lodging Non-Ocean Front Shared Accommodation From $2,900/week*
  • Ultra Luxury Lodging Non-Ocean Front Private Accommodation From $3,900/week*
  • Ultra Luxury Lodging Ocean Front Private Accommodation up to $5,900/week*

**Food, workshops, all listed above program activities and two massages are included in the total price of the retreat. The two dinner experiences outside of the resort must be paid separately. One to one sessions with therapists are extra and cost between $50 and $250 per session.

RESERVE YOU SPOT

Number of spots are limited. Reserve your spot now!  

CONTACT US

Have questions about an upcoming event?
Drop us a line below or call us at: 561-727-0425